Affordable Access

Access to the full text

Filtration and prediction of random solutions of a system of linear differential equations with coefficients depending on a finite-valued Markov process

Authors
  • Lapshin, A. L.1
  • 1 Kiev National Economical University, Kiev , Kiev
Type
Published Article
Journal
Ukrainian Mathematical Journal
Publisher
Springer Netherlands
Publication Date
Jul 01, 1998
Volume
50
Issue
7
Pages
1135–1140
Identifiers
DOI: 10.1007/BF02528825
Source
Springer Nature
Keywords
License
Yellow

Abstract

We obtain an equation of optimal filtration for processes of Markov random evolution, which is a solution of systems of linear differential equations with Markov switchings.

Report this publication

Statistics

Seen <100 times